zbMATH — the first resource for mathematics

New necessary conditions of optimality for control problems with state- variable inequality constraints. (English) Zbl 0188.47203

49K99 Optimality conditions
control theory
PDF BibTeX Cite
Full Text: DOI
[1] Gamkrelidze, R. V.: Optimal processes with bounded phase coordinates. Izv. akad. Nauk. USSR sec. Mat. 24, 315-356 (1960)
[2] Berkovitz, L. D.: On control problems with bounded state variables. J. math. Anal. appl. 5, 488-498 (1962) · Zbl 0116.08102
[3] Jr., A. E. Bryson; Denham, W. F.; Dreyfus, S. E.: Optimal programming problems with inequality constraints I: Necessary conditions for extremal solutions. J. aiaa 1, 2544-2550 (1963) · Zbl 0142.35902
[4] Chang, S. S. L: Optimal control in bounded phase space. Automatica 1, 55-67 (1962) · Zbl 0145.12404
[5] Dreyfus, S. E.: Dynamic programming and the calculus of variations. (1965) · Zbl 0193.19401
[6] Speyer, J. L.: Dynamic programming and the calculus of variations. 184 (1965)
[7] Speyer, J. L.; Jr., A. E. Bryson: Optimal programming problems with a bounded state space. J. aiaa 6, 1488-1491 (1968) · Zbl 0167.39301
[8] Mcintyre, J.; Paiewonsky, B.: On optimal control with bounded state variables. Advances in control systems 5 (1967) · Zbl 0155.15401
[9] Dreyfus, S. E.: Variational problems with state variable inequality constraints. Ph.d. thesis (1962) · Zbl 0119.16005
[10] Berkovitz, L. D.; Dreyfus, S. E.: The equivalence of some necessary conditions for optimal control problems with bounded state variables. J. math. Anal. appl. 10, 275-283 (1965) · Zbl 0132.34403
[11] Denham, W. F.: Steepest ascent solution of optimal programming problems. Ph.d. thesis (April 1963)
[12] Kelley, H. J.: Method of gradients. Optimization techniques (1962)
[13] Courant, R.: Variational methods for the solution of problems of equilibrium and vibrations. Bull. amer. Math. soc. 49, 1-23 (1943) · Zbl 0063.00985
[14] Lasdon, L. S.; Waren, A. D.; Rice, R. K.: An interior penalty method for inequality constrained optimal control problems. IEEE trans. Autom. control 12, 132-138 (1967)
[15] Butler, T.; Martin, A. V.: On a method of Courant for minimizing functionals. J. math. And phys. 41, 291-299 (1962) · Zbl 0116.08001
[16] Russell, D. L.: Penalty functions and bounded phase co-ordinates. SIAM J. Control 2, 409-422 (1965) · Zbl 0133.36802
[17] Lele, M. M.; Jacobson, D. H.: A proof of the convergence of the Kelley-bryson penalty function technique for state-constrained control problems. J. math. Anal. appl. 26, 163-169 (1969) · Zbl 0169.42802
[18] Cullum, J.: Penalty functions and non-convex continuous optimal control problems. Proc. 2nd int. Conf. comp. Methods and opt. Problems (Sept. 1968) · Zbl 0192.51901
[19] Beltrami, E. J.: On infinite dimensional convex programs. J. comp. Sys. sci. 1, 323-329 (1967) · Zbl 0239.90040
[20] Arrow, K. J.; Hurwicz, L.; Uzawa, H.: Studies in linear and non-linear programming. (1958) · Zbl 0091.16002
[21] Russell, D. L.: The Kuhn-Tucker conditions in Banach space with an application to control theory. J. math. Anal. appl. 15, 200-212 (1966) · Zbl 0158.10102
[22] Luenberger, D. G.: Optimization by vector space methods. (1969) · Zbl 0176.12701
[23] Yosida, K.: Functional analysis. (1968) · Zbl 0152.32102
[24] Pettis, B. J.: Convex sets in linear spaces: two applications of Zorn’s lemma. Seminar on convex sets (1949–1950)
[25] Jacobson, D. H.; Lele, M. M.: A transformation technique for optimal control problems with a state variable inequality constraint. IEEE trans. Autom. control 14, 457-464 (1969)
[26] Thrasher, G. J.: Optimal programming for aircraft trajectories utilizing a new strategy for handling state inequality constraints. AIAA aircraft design and operations meeting paper no. 69-812, Los Angeles, calif. (July 14–16, 1969)
[27] Jr., A. E. Bryson; Ho, Y. C.: Applied optimal control. (1969)
[28] Neustadt, L. W.: A general theory of extremals. J. comp. System sci. 3, 57-92 (1969) · Zbl 0167.08802
[29] Lele, M. M.; Jacobson, D. H.; Mccabe, J.: Qualitative application of a result in control theory to problems of economic growth. Harvard univ. Technical report no. 602 (Dec. 1969) · Zbl 0225.90008
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. It attempts to reflect the references listed in the original paper as accurately as possible without claiming the completeness or perfect precision of the matching.